Parawin 650 mg Tablet


Overview

Uses of Parawin Tablet
Parawin 650 mg Tablet is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.
Parawin Tablet side effects
Common
No common side effects seen
How to use Parawin Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Parawin 650 mg Tablet is to be taken with food.
How Parawin Tablet works
Parawin 650 mg Tablet is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.
Parawin Tablet related warnings
Alcohol
CAUTION
Taking Paracetamol / Acetaminophen with alcohol can cause liver damage.
Pregnancy
SAFE
Parawin 650 mg Tablet is safe to use during pregnancy.
Adequate and well-controlled human studies have shown low or no risk.
Lactation
SAFE
Parawin 650 mg Tablet is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Driving
SAFE
Parawin 650 mg Tablet does not usually affect your ability to drive.
Kidney
Parawin 650 mg Tablet should be used with caution in patients with severe kidney disease. Dose adjustment of Parawin 650 mg Tablet may be needed. Please consult your doctor.
However, Parawin 650 mg Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients.
Liver
CAUTION
Parawin 650 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Parawin 650 mg Tablet may be needed. Please consult your doctor.
However, the use of Parawin 650 mg Tablet is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Parawin 650 mg Tablet
₹1.82/Tablet
Dolo 650mg Tablet
Micro Labs Ltd
₹1.94/Tablet
6% costlier
Calpol 650mg Tablet
Glaxo SmithKline Pharmaceuticals Ltd
₹1.93/Tablet
6% costlier
Xykaa Rapid 650mg Tablet
Troikaa Pharmaceuticals Ltd
₹1.93/Tablet
6% costlier
Fepanil 650mg Tablet
Veritaz Healthcare Ltd
₹1.93/Tablet
6% costlier
Pyrigesic 650 Tablet
East India Pharmaceutical Works Ltd
₹1.94/Tablet
6% costlier

Expert Advice

  • Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.
  • Starts working within one hour. Wait for at least 4 hours before taking the next dose.
  • Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.
  • Discontinue Parawin 650 mg Tablet and inform your doctor immediately if rash occurs.
  • For children, measure the doses of liquid Parawin 650 mg Tablet using the measuring cup instead of a teaspoon to avoid under or over-dosage.
  • Avoid excess alcohol intake (>3 glasses/day) when taking Parawin 650 mg Tablet as it may cause liver damage.

Interaction with Drugs

Taking Parawin with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Nimsun, Abinim, Nimulis
LIFE-THREATENING
Brand(s): Pyregin, Algin
LIFE-THREATENING
Brand(s): Flanil
LIFE-THREATENING
Brand(s): Ready Rinse
LIFE-THREATENING
Brand(s): Coxbact, Rifacure, Rifacil
MODERATE
MINOR
Brand(s): Clorocin, Vecol, Sitamycetine
MINOR
Brand(s): Dindevan
MINOR
Brand(s): Sofarin
MINOR
Brand(s): Metromide, Vomitrac, Zerinorm
MINOR

Patient Concerns

Questions Related to Parawin

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Parawin 650 mg Tablet?

User Feedback


FAQs

Q. Can I take Parawin with vitamin B complex?
Yes, Parawin can be taken with vitamin B-complex preparations. They have been used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Parawin helps to relieve pain and vitamin B-complex corrects the deficiency that might be causing your symptoms.
Q. Is Parawin use associated with Helicobacter pylori infection?
No, Parawin use is not associated with Helicobacter pylori infection. Painkiller drugs can increase the acid secretion in the stomach, aggravate the symptoms of this infection and the risk of stomach and the intestine ulcer. However, this risk is minimum with Parawin as compared to other pain killers.
Q. Can I take Parawin if I have hepatitis?
Parawin is considered the safest painkiller to take for people with hepatitis for mild to moderate pain and fever. However, Parawin is metabolized in the liver, so, consult your doctor before taking Parawin if you have hepatitis as it can cause liver damage if taken in higher doses or for a very long time.
Q. Can anyone be allergic to Parawin?
Yes, there have been reports of hypersensitivity and allergic reaction with the use of Parawin. Symptoms of an allergy include swelling of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop taking Parawin if you have such symptoms and immediately consult your doctor.
Q. What are the serious side effects of taking excess Parawin?
Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Parawin. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.
Q. Can I take Parawin with warfarin?
Parawin is safe to use occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, Parawin can also increase the risk of bleeding. Talk to your doctor before taking them together as you may need to be monitored regularly.
Q. Can vitamin D be taken safely with Parawin?
Yes, vitamin D can be taken with Parawin. Patients with osteoarthritis who are on vitamin D and calcium may need to take Parawin for the relief of any associated pain. No drug-drug interactions or any harmful effects have been reported.
Q. How beneficial is to use Parawin with diclofenac?
Parawin and Diclofenac might be given together in case of fever and pain. Parawin has an early onset of action and it helps in relieving the symptoms till diclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, hea<br>rtburn, and stomach ulcers and bleeding.
Q. What happens if you take an overdose of Parawin?
Overdose of Parawin can cause potentially life-threatening liver damage, which is the most serious side effect. Early symptoms may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage, decreased platelet count and coma may also occur. Immediately consult a doctor or consult an emergency in the case of suspected overdosage.
Q. Can I take Parawin with amoxicillin?
Parawin and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Parawin is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Can I take Parawin with Azithromycin?
Parawin and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Parawin is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Does Parawin affect the liver?
Use of Parawin for a long time and above recommended doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking Parawin from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.
Q. Does Parawin have side effects?
Parawin is quite safe for short term use. It has side effects if taken in more than the dose advised and for a long-term. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of Parawin.
Q. Does Parawin treat sore-throat, flu or cold?
Parawin does not treat sore-throat, flu or cold but it can help in relieving fever and body aches associated with these conditions.
Q. Is it safe to take Parawin with Tramadol?
Yes, Parawin can be taken with Tramadol. They are used together for moderate to severe pain in various diseases and their use is associated with common side effects like nausea, dizziness, and sleepiness.No drug-drug interactions have been reported when they are used together.
Q. Can a patient with high blood pressure take Parawin?
Occasional use of Parawin is safe in patients with high blood pressure. However, if it is to be taken for a long time, you must talk to your doctor. Parawin belongs to the group of painkillers called analgesics and antipyretics and these drugs can decrease the action of medicines taken by the patient for control of high blood pressure.
Q. Is Parawin safe to use?
Parawin is safe to use in the dose that advised by the doctor. Using this medicine in more than recommended doses can damage your liver and cause serious harm.
Q. Can I take Parawin with homeopathic medicine?
Ask your doctor before taking Parawin with homeopathic medicine as there is no information available on this.
Q. How long does Parawin takes to work?
Parawin takes around 30-45 min to start working and show its effects.
Q. What is the recommended dose of Parawin?
In adults, the usual dose is 1-2 tablets i.e 500mg or 650mg. The minimum dosing interval should be of 4 hours between the doses. The total dose should not exceed 4g per day.
Q. Can the use of Parawin make me feel sleepy?
No, Parawin does not cause sleepiness.
Q. How much Parawin can you take in a day?
In adults, the total dose of Parawin should not exceed 4g per day. In children, the maximum dose should not exceed 60mg/kg in a day.
Q. When will I feel better after taking Parawin?
Parawin begins to ease pain and reduces fever in about 45 minutes after a dose is taken. Its effects last for about 5 hours.
Related Lab Tests
Information last updated by Dr. Varun Gupta, MD Pharmacology on 24th Jul 2017.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
M-17, Pharma Tower, Basement & Ground Floor, Badli Industrial Area, New Delhi 110 042
One of the following licensed pharmacy from the nearest location with deliver Parawin 650mg Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: SBN, SIP, HSM, NLC, MDN, SCP, MKT, BJR, HSP, RSS, DAD, HCP, PVP, BAP, AGT, GTC, NFP, NTB, OWN, CZT, MAP, FIP, BNT, DYL, MFN, VHP, NLG, SHA, MBP, WSI, SPD, NLP, AAA, NEW, KHP, BDI, NVY, HGI, VSC, MGL, BHA, RPC, THR, DVH, AXM, OLT, SHG, PWN, EEC, RTL, ERS, NTL, NCH, 2ML, SLC, SDM, AVB, MOM, DGN, IAD, PHC, PSF, PNQ, PRL, SYN, FGH, HLP, PAP, RKS, TRP, KHC, HNP, NAS, VUR, APT, DFP, BRC, EPS, RYL, JJE, ANP, PRE, OWP, KLC, ARV, SGA, ZVO, CPK, ANS, RPI, RPP, ATL, GHP, ABP, PRC, QLF, SHC, ENV, OHM, RGH, BSN, BSL, AHP, AVL, KIS, MDI, HTV, XMX, NXT, ADT, ESY, SSS, GHR, KIM, SPV, SPF, STA, BTM, WPL, VMH, MNS, MDH, GPP, MTD, HIP, CSE, NNP, RUS, RHL, MDO, PSE, BBS, VEM, OMV, VAF, MTM, HPC, DHP, ARD, KHD, MKE, MRS, OBS, CMC, RWP, TOM, RVA, BNC, RVC, GPL, NRP, PIC, CMD, KMC, SVH, SVS, HWS, ATH, OWI, GTF, IPL, WDE, RRP, RHW, GFL, HAT, 9MM, SIO, 1MH, SAA, NNH, HTS, KNH, GPT, SRS, NXG, SNH, KAL, BDN, AYN, DLY, TAT, ZPR, NVL, TNH, AYU, DRA, AMM, EQN, MMF, BIO, VSL, LAG, LMS, SGN, BMJ, JBT, UBR, AMH, AAR, AAY, KHS, THP, IAH, RDH, OIP, PNT, EVP, STO, UPA, TAP, CRN, BJP, ZEL, GEO, VTR, LKK, CHP, SBL, NBG, SLN, SJP, RWL, PHN, AVC, GHC, ADF, BHS, DPP, LCC, VJS, SYS, NSL, JHC, SSR, TSC, TPS, BHP, HHH, FRM, BES, DPL, ATP, BHC, SMS, SWP, HMP, PME, STS, DAO, GBC, WHL, SBA, NSF, TPN, ZVP, ANT, GVP, O4O, DHR, RTN, TYN, MLC, ALY, SMN, SGH, EAN, AMR, KHH, IPP, VVN, MJT, SHD, NPS, GMA, SHN, HBV, MIP, SNG, LHP, QTM, NPH, SNL, RDR, SGC, GNC, UHP, RSA, SCH, BBN, RHS, PLT, GDA, BHM, DYG, SDE, CTP, GBB, RMR, JVN, AGC, RPA, BLE, SOF, WHP, KRR, MPC, FTP, CNE, BLS, NEO, UMP, DZY, AVS, USM, EPR, BMR, PEN, SRG, WAD, RAC, ADE, EMB, CLT, VDH, APS, HEX, AFT, FRS, SAH, TSS, GLD, USF, PTI, NDP, JSL, IMC, ALC, HNF, JLI, HZF, JVO, JIV, XPR, KBC, OWT, DLP, VOP, SSI, 4IT, ABL, SAF, FDM, ENP, NSM, GBL, ISI, SWA, LIP, PRT, ZNT, MSD, MIL, BGS, BLP, LHA, SBC, AVW, GGL, HLT, PTP, KCI, PRN, PMA, PPR
MRP
18.25
10 tablets in 1 strip
ADD TO CART
Best Price ₹14.6
20% OFF
Use Coupon HEALTH1020 during checkout